MathSciNet Relay Station
MathSciNet bibliographic data
MR1392632 (97f:62095) 62H10 (60E05 62E15)
Gupta, A. K.; Varga, T. Normal mixture representations of matrix variate elliptically contoured distributions. Sankhyā Ser. A 57 (1995), no. 1, 68–78.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement